Hello, I would really appreciate it if someone could answer me asap. So today I took an 300mg wellbutrin pill sometime at 11 in the morning. Then i took 40 mg vyvanse. At around 6, instead of taking klonopin, I accidentally took another wellbutrin. Upon discovering my mistake I took 0.5 mg of klonopin, as I'm aware of it's anti-seizure effect. I also thought I would get a panic attack because of taking 600 mg of wellbutrin. Well so far its okayish. I think I'm a bit warmer than usual. I also have some brief but acute headaches. I dont have any history of seizures, so I have no idea about what are the possible symptoms, well apart from losing consciouness, muscle contraction etc.
So my questions would be Should I take more klonopin? Its been 4 hours since I took wellbutrin. But its an extended release so I dont know when Im most vulnerable to get a seizure. Second question, do i need to call emergency if Im having a seizure? I have a friend with me, and Im home.
Wellbutrin600; Yes just follow Laurie's directions and please think about a pill tray that you can fill a weeks worth of pill and at the time you need them during the day this way things like this do not happen.And if in dought you can look in the tray and see that you have already taken today's dose. No problem on the Klonipin as long as it's close to the dr's directions Please think about the pill tray just takes you or a friend to fill it and now days they are pretty cheap I think at walgrens there around $1.00 to 1.50 beats having to go through all the anxiety what you have done has caused. Better being safe than sorry. Have a good day.
4 Nov 2015
I doubt you will have a seizure, but if you were to experience such a thing, you would want to contact a doctor asap whatever way is easiest. Have you friend make you comfortable so you don't hurt yourself. While Wellbutrin does lower the seizure threshold unless you are prone to seizures you most likely will be ok. Keep your friend around for at least the 24 hours after your over dose and take your morning pill a little later than usual so your not overlapping as much, then return to you usual dosage and time the following day. The maximum recommended dose for Wellbutrin is 450mgs so with no history of seizures I wouldn't worry too much. Try to set up your pills so this doesn't happen again though.